MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; STENT,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; STENT,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203250-18
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Improper or Incorrect Procedure or Method (2017); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported the physician pulled hard to remove the system; however it separated at the shaft.It should be noted that the esprit btk everolimus eluting resorbable scaffold system instruction for use states: applying excessive force to the delivery system can potentially result in the loss of or damage to the delivery system components.In this case, it is unknown if the instruction for use (ifu) deviation related to excessive force caused the reported difficulties.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 medical device problem code: 2017 - excessive force.
 
Event or Problem Description
It was reported that the procedure was to treat the calcified lesion in the posterior tibial artery.Pre-dilatation was performed and the vessel diameter after pre-dilatation was 2.5 mm.The 2.50x18mm esprit btk system was advanced through a short 6fr sheath up and over but there was not enough support and the device became stuck.The physician pulled hard to remove the system; however it separated at the shaft.The patient was sent to surgery to remove the separated portion.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
STENT,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21880796
Report Number2024168-2025-04151
Device Sequence Number8632149
Product Code NXW
UDI-Device Identifier08717648357213
UDI-Public(01)08717648357213(11)241016(17)260415(10)4101661
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model Number1203250-18
Device Catalogue Number1203250-18
Device Lot Number4101661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHORT 6FR SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale